# SDR UALA2011071903674

- Difficulty date: July 18, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 83,138 hours, 13,359 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T404421
- Part serial: 184
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FIXED SIDE-AFT WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS, REPLACE FIRST AVAILABLE.  CREW COMMENTS:  IN SUN VISIBILITY IS AFFECTED.  NR 3 LT WINDOW NEEDS REPLACEMENT.  WINDOW REPLACED.
